He gets way too much vitamin D and his life turns into a nightmare

Shock! A 50-year-old British man took too much vitamin D, which led to a long hospital stay. ScienceAlert reports that her vitamin D levels are seven times higher than average.

Vitamin D is found in many foods like fish, mushrooms, avocados, etc. Our bodies make it when our skin is interaction with the sun’s rays. Moreover, despite positive effects for our body, it is recommended to consume in moderationat the risk of ending up like this British 1950s with the presence of vitamin D 400 times the recommended daily dose. The latter consulted his doctor for “repeated vomiting, nausea, leg cramps, ringing in the ears, abdominal pain, dry mouth, increased thirst and diarrhoeaHer symptoms lasted for three months. which made him lose 13 kilos. the doctor immediate hospitalization.

His blood test showed that this man… higher magnesium and calcium levels than the average, ie 7 times higher than normal. Because “high concentrations of minerals and vitamins he took“His kidneys stopped functioning normally. As an explanation, the Briton told his doctor that he was looking for additional treatment due to various health problems.

Doctors warn of vitamin D overdose

The case of this man is not unfortunately not isolated, although it made headlines in the British press. While scientific researchers have focused on the vitamin’s protective effect against the virus of COVID-19them doctorsmeanwhile, suppressed an increase in cases of vitamin D poisoningcalled hypervitaminosis D.”We observe worldwide an increasing tendency to hypervitaminosis D, a clinical condition characterized by elevated levels of vitamin D3. Given the slow renewal in which it develops vitamin D toxicitysymptoms can last for several weeksreported the scientific journal BMJ Magazinespublished on July 6.

©Pixabay

2/6 –

Pill
Our body produces it when our skin interacts with the sun’s rays.

©Pixabay

3/6 –

Pill
In addition, despite the positive effects on our body, it is advisable to consume it in moderation, at the risk of ending up like this fifty-year-old Brit with a vitamin D content of 400 times the recommended daily dose.

©Pixabay

4/6 –

Pill
The latter consulted his doctor for “recurrent vomiting, nausea, leg cramps, ringing in the ears, abdominal pain, dry mouth, increased thirst and diarrhea”.

©Pixabay

5/6 –

Pill
His complaints lasted for 3 months, causing him to lose 13 kilos.

©Pixabay

6/6 –

Pill
The doctor immediately asked for admission to the hospital.

Leave a Comment